# SDR AU010076

- Difficulty date: January 12, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: K3984
- Condition: Broken
- Location: Lt Magneto
- Part time: 2,068 cycles
- Component: Magneto, Slick, 4381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAGNETO CAPACITOR CONNECTING WIRE BROKEN DUE TO LOOSE BEARING CAP. FURTHER INVESTIGATION FOUND THE BEARINGS TO BE DRY AND AN UNKNOWN SUBSTANCE UNDER THE BEARING CAP HOLD-DOWN PLATES WHICH PREVENTED THE CAP BEING PROPERLY SECURED.
